Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 116, NWS Dodge City, KS

May 28, 20185 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 28, 2018, 5:06 PM CDT for 5 counties in Kansas. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2018, 5:06 PM CDT (22:06 UTC)
Expired
May 28, 2018, 6:00 PM CDT
In force
54 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Grant County, KS, Hamilton County, KS, Kearny County, KS, Morton County, KS, Stanton County, KS

The radar

The Dodge City radar (KDDC), 147 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:15 PM CDTHAIL 111 Ssw Big Bow, KSWINDS ALSO GUSTED TO 50 MPH WITH THIS STORM.
May 28, 5:55 PM CDTHAIL 13 Ene Big Bow, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:17 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2018-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2062 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2018-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2062 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

124 
WUUS53 KDDC 282206
SVRDDC
KSC067-075-093-129-187-282300-
/O.NEW.KDDC.SV.W.0116.180528T2206Z-180528T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
506 PM CDT MON MAY 28 2018

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  North central Morton County in southwestern Kansas...
  Southeastern Hamilton County in southwestern Kansas...
  Southwestern Kearny County in southwestern Kansas...
  Northwestern Grant County in southwestern Kansas...
  Stanton County in southwestern Kansas...

* Until 600 PM CDT/500 PM MDT/

* At 506 PM CDT/406 PM MDT/, a severe thunderstorm was located 8
  miles south of Manter, moving north at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Johnson City, Manter, Kendall and Big Bow. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 10158 3738 10197 3803 10172 3793 10133
TIME...MOT...LOC 2206Z 195DEG 39KT 3741 10184 

HAIL...1.75IN
WIND...60MPH
 
$$

TATRO
3 follow-up statements
980 
WWUS53 KDDC 282240
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
540 PM CDT MON MAY 28 2018

KSC129-282250-
/O.CAN.KDDC.SV.W.0116.000000T0000Z-180528T2300Z/
Morton KS-
540 PM CDT MON MAY 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MORTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Kansas.

LAT...LON 3751 10154 3756 10190 3762 10188 3801 10167
      3793 10133
TIME...MOT...LOC 2240Z 215DEG 30KT 3771 10168 

$$

KSC067-075-093-187-282300-
/O.CON.KDDC.SV.W.0116.000000T0000Z-180528T2300Z/
Hamilton KS-Kearny KS-Grant KS-Stanton KS-
540 PM CDT MON MAY 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
CDT/500 PM MDT/ FOR SOUTHEASTERN HAMILTON...SOUTHWESTERN KEARNY...
NORTHWESTERN GRANT AND NORTHEASTERN STANTON COUNTIES...

At 540 PM CDT/440 PM MDT/, a severe thunderstorm was located 10 miles
north of Johnson City, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Johnson City, Kendall and Big Bow. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3751 10154 3756 10190 3762 10188 3801 10167
      3793 10133
TIME...MOT...LOC 2240Z 215DEG 30KT 3771 10168 

HAIL...1.25IN
WIND...60MPH
 
$$

TATRO
454 
WWUS53 KDDC 282248
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
548 PM CDT MON MAY 28 2018

KSC067-075-093-187-282300-
/O.CON.KDDC.SV.W.0116.000000T0000Z-180528T2300Z/
Hamilton KS-Kearny KS-Grant KS-Stanton KS-
548 PM CDT MON MAY 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
CDT/500 PM MDT/ FOR SOUTHEASTERN HAMILTON...SOUTHWESTERN KEARNY...
NORTHWESTERN GRANT AND NORTHEASTERN STANTON COUNTIES...

At 548 PM CDT/448 PM MDT/, a severe thunderstorm was located 11 miles
south of Kendall, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Johnson City, Kendall and Big Bow. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3751 10154 3755 10167 3759 10181 3799 10157
      3793 10133
TIME...MOT...LOC 2248Z 203DEG 38KT 3779 10162 

HAIL...1.00IN
WIND...60MPH
 
$$

TATRO
391 
WWUS53 KDDC 282252
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
552 PM CDT MON MAY 28 2018

KSC067-075-093-187-282302-
/O.EXP.KDDC.SV.W.0116.000000T0000Z-180528T2300Z/
Hamilton KS-Kearny KS-Grant KS-Stanton KS-
552 PM CDT MON MAY 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON...
SOUTHWESTERN KEARNY...NORTHWESTERN GRANT AND NORTHEASTERN STANTON
COUNTIES WILL EXPIRE AT 600 PM CDT/500 PM MDT/...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Kansas.

LAT...LON 3751 10154 3755 10167 3759 10181 3799 10157
      3793 10133
TIME...MOT...LOC 2252Z 195DEG 39KT 3783 10161 

$$

TATRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:34 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 28, 2:34 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
234 PM CDT Mon May 28 2018

...Updated discussion...

.SHORT TERM...(This evening through Tuesday)
Issued at 222 PM CDT Mon May 28 2018

Main concern today and tonight is the severe thunderstorm
potential, which has already started. Think there are two areas of
concerns for two different types of severe hazards. An OFB is
running from central Ellis county all the way to Sherman county.
To the west, a quasi-warm front or stationary boundary extends
across portions of east-central Colorado. Am mainly concerned with
tornado potential with these two boundaries if a storm/supercell
were to interact with said boundaries. Mesoanalysis shows east
winds behind this boundary along with locally higher STP values.
So, putting this all together, for areas along and north of
Highway 96, am concerned with tornadoes and secondary hail. To
the south, higher LCL's and weaker lower level shear (weaker due
to no boundaries nearby) will favor a more hail and wind threat.
Think hail size of 2-3" is likely for initial supercells. Hail
size will lower (per LHP) later this evening through upscale
growth and higher beneficial competition of hail embryos. A wind
threat will be the main concern late this evening for much of the
rest of the forecast area as a squall line is eventually expected.
Ignoring the tornado, hail and wind threat, the central zones and
perhaps eastern zones stand to see a good chance at seeing 1-2"
of rain with the squall line if it actually develops like some of
the meso models are suggesting.

.LONG TERM...(Tuesday night through Monday)
Issued at 222 PM CDT Mon May 28 2018

Severe thunderstorm potential for tomorrow will all depend on what
happens tonight and where the mesoscale boundaries/warm sector
ends up. EC suggests the main threat will be along and east of
Highway 283. A cooler bl along with associated lower LCL's do
suggest some tornado threat tomorrow. Best areas per warm sector
placement from the models would be across the eastern/southeastern
zones.

Left the rest of the extended as is with FB pops and temps. Warm
and dry is the long and short of it.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1200 PM CDT Mon May 28 2018

VFR conditions are expected through much of the TAF pd. Locally reduced
cigs/vis will be possible in association with +TSRA moving across the
terminals from west to east starting this afternoon through the evening.
SVR hail and wind is also possible with the line. Storms will exit
the entire region late tonight. Otherwise, SE/S winds 15-30 kt today
through end of TAF pd.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  86  62  89 /  80  30  40  10
GCK  63  86  60  88 /  80  20  10  10
EHA  62  86  60  89 /  20  10  10  20
LBL  65  88  61  90 /  80  10  10  10
HYS  65  81  60  87 /  70  40  60   0
P28  69  89  65  92 /  30  20  60   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sugden
LONG TERM...Sugden
AVIATION...Sugden
Hazardous weather outlook, May 28, 5:19 AM CDT, 11 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
519 AM CDT Mon May 28 2018

KSZ030-031-043>046-061>066-074>081-084>090-291030-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
519 AM CDT Mon May 28 2018 /419 AM MDT Mon May 28 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Thunderstorms will develop along a surface trough near the
Colorado border and near an old outflow boundary in northwest
Kansas this afternoon. Hail up to the size of ping-pong balls and
damaging wind gusts may accompany the more intense thunderstorms.
Although the threat of tornadoes is not high, a tornado is
possible with any discrete supercell especially around sunset
when the low level jet develops.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Elevated risk
* Non-thunderstorm wind: Limited risk
* Fire weather: Elevated risk

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Days 2-7 Discussion
-------------------

Scattered thunderstorms are likely to develop again Tuesday as an
upper level cold pool approaches western Kansas. Thunderstorms may
be ongoing Tuesday morning in northwest Kansas and will develop
southeast with time. Hail up to the size of ping-pong balls and
heavy rain can be expected with the more intense thunderstorms,
especially near a retreating outflow boundary in south central
Kansas Tuesday afternoon. Thunderstorms may occur Wednesday and
Thursday, but the probability of severe weather is low. Hot
weather will develop Friday with highs near 100 degrees especially
in the Red Hills. Active fire behavior can be expected.

Days 2-7 Hazards
----------------
* Tuesday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Wednesday
  - Lightning: Limited risk

* Thursday
  No hazards.

* Friday
  - Lightning: Limited risk
  - Fire weather: Elevated risk

* Saturday
  No hazards.

* Sunday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 300 PM in Trego and Ness
Counties and near the Colorado border. Spotter activation may be
required farther east during the afternoon and evening as a line
of thunderstorms moves to near Highway 283 by 9 PM.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, May 28, 4:23 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Dodge City KS
423 PM CDT MON MAY 28 2018

KSZ074-075-084-085-282215-
Stanton KS-Stevens KS-Grant KS-Morton KS-
423 PM CDT MON MAY 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORTON...WESTERN GRANT...
EASTERN STANTON AND NORTHWESTERN STEVENS COUNTIES UNTIL 515 PM CDT...

At 423 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Wilburton, moving northeast at 60 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Ulysses, Richfield and Big Bow.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3705 10181 3711 10197 3772 10157 3763 10120
      3717 10160
TIME...MOT...LOC 2123Z 211DEG 52KT 3716 10180

TATRO
Local storm report, May 28, 4:32 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
432 PM CDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HEAVY RAIN       5 NNE COLLYER           39.11N 100.09W
05/28/2018  E5.20 INCH       TREGO              KS   PUBLIC

            5.2 INCHES OF RAIN REPORTED AT TIME OF CALL.

&&
Special weather statement, May 28, 4:38 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Dodge City KS
438 PM CDT MON MAY 28 2018

KSZ043-044-063-077-282230-
Gray KS-Finney KS-Lane KS-Scott KS-
438 PM CDT MON MAY 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FINNEY...SOUTHEASTERN
SCOTT...SOUTHWESTERN LANE AND NORTHWESTERN GRAY COUNTIES UNTIL 530 PM
CDT...

At 438 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Pierceville, moving north at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pierceville and Grigston.

A tornado watch remains in effect until 1000 PM CDT for west central
Kansas.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3784 10068 3787 10083 3848 10075 3839 10039
TIME...MOT...LOC 2138Z 193DEG 42KT 3793 10073

TATRO
Special weather statement, May 28, 4:40 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Dodge City KS
440 PM CDT MON MAY 28 2018

KSZ030-282245-
Trego KS-
440 PM CDT MON MAY 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TREGO COUNTY UNTIL
545 PM CDT...

At 440 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Voda, moving north at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Collyer and Voda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 1000 PM CDT for west central
Kansas.

LAT...LON 3894 9995 3899 10015 3909 10015 3913 10014
      3913 9985
TIME...MOT...LOC 2140Z 195DEG 13KT 3904 10004

SUGDEN
Local storm report, May 28, 4:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
455 PM CDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             4 ESE PENDENNIS         38.63N 100.27W
05/28/2018  E1.00 INCH       LANE               KS   PUBLIC

&&
Special weather statement, May 28, 4:57 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
457 PM CDT MON MAY 28 2018

KSZ084-282245-
Morton KS-
457 PM CDT MON MAY 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORTON AND SOUTHERN
STANTON COUNTIES UNTIL 545 PM CDT...

At 457 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Elkhart, moving northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Richfield.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3739 10204 3739 10163 3699 10191 3699 10204
TIME...MOT...LOC 2157Z 206DEG 41KT 3698 10207

TATRO

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 1:43 PM CDTSevere Thunderstorm WarningDDCTrego47 min
May 28, 2:30 PM CDTSevere Thunderstorm WarningDDCTrego45 min
May 28, 3:06 PM CDTSevere Thunderstorm WarningDDCTrego42 min
May 28, 3:36 PM CDTFlash Flood WarningDDCTrego3 hr
May 28, 3:47 PM CDTSevere Thunderstorm WarningDDCTrego58 min
May 28, 4:23 PM CDTSpecial Weather StatementDDCGrant, Morton52 min
May 28, 4:23 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego23 min
May 28, 4:38 PM CDTSpecial Weather StatementDDCFinney52 min
May 28, 4:40 PM CDTSpecial Weather StatementDDCTrego65 min
May 28, 4:49 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott18 min
May 28, 4:57 PM CDTSpecial Weather StatementDDCMorton48 min
May 28, 5:02 PM CDTSevere Thunderstorm WarningDDCMorton43 min
May 28, 5:07 PM CDTSpecial Weather StatementDDCTrego53 min
May 28, 5:18 PM CDTSevere Thunderstorm WarningDDCTrego36 min
May 28, 5:20 PM CDTSevere Thunderstorm WarningDDCLane, Scott40 min
May 28, 5:27 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Kearny, Stanton, Stevens63 min
May 28, 5:29 PM CDTSpecial Weather StatementDDCEllis61 min
May 28, 5:38 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton67 min
May 28, 5:51 PM CDTSevere Thunderstorm WarningDDCLane, Scott39 min
May 28, 5:55 PM CDTSpecial Weather StatementDDCTrego65 min
May 28, 6:06 PM CDTSevere Thunderstorm WarningDDCTrego17 min
May 28, 6:07 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott53 min
May 28, 6:09 PM CDTSpecial Weather StatementDDCMorton66 min
May 28, 6:12 PM CDTSevere Thunderstorm WarningDDCMorton63 min
May 28, 6:20 PM CDTFlash Flood WarningDDCTrego6 hr
May 28, 6:22 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Kearny53 min
May 28, 6:26 PM CDTSevere Thunderstorm WarningDDCLane, Scott49 min
May 28, 6:31 PM CDTSevere Thunderstorm WarningDDCGrant, Stanton, Stevens59 min
May 28, 6:42 PM CDTSevere Thunderstorm WarningDDCStanton27 min
May 28, 6:43 PM CDTSevere Thunderstorm WarningDDCTrego47 min
May 28, 6:45 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Gray, Haskell, Kearny60 min
May 28, 6:54 PM CDTTornado WarningDDCFinney, Grant, Haskell, Kearny36 min
May 28, 6:55 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Scott, Trego50 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.